# SDR 07FDEA03959

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: A57844203
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LT SLAT NR 2 ON LEADING EDGE BETWEEN SLAT TRACK 5 AND TRACK 6.  REPAIR PERFORMED BY FLUSH DOUBLER SKIN INSERT IAW SRM 57-41-12/FIG 204.
